Semiglobal Alice strings

G. Dvali, Goran Senjanović

    Research output: Contribution to journalArticlepeer-review

    Abstract

    We show that in certain theories with a topologically trivial quotient space of spontaneously broken gauge symmetry there can exist topologically stable strings that carry a non-Abelian gauge flux. These objects result from the accidental global degeneracy of the vacuum which makes it topologically nontrivial. In particular, some models contain the semiglobal analogue of the Alice strings.

    Original languageEnglish (US)
    Pages (from-to)7148-7151
    Number of pages4
    JournalPhysical Review D
    Volume51
    Issue number12
    DOIs
    StatePublished - 1995

    ASJC Scopus subject areas

    • Physics and Astronomy (miscellaneous)

    Fingerprint Dive into the research topics of 'Semiglobal Alice strings'. Together they form a unique fingerprint.

    Cite this